Alert archive / Washington / High Wind Warnings in 2008
High Wind Warning 9, NWS Seattle, WA
NWS Seattle, WA issued this high wind warning at Dec 30, 2008, 3:49 AM PST. It took effect at Dec 30, 2008, 4:00 PM PST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 30, 2008, 3:49 AM PST (11:49 UTC)
- In effect from
- Dec 30, 2008, 4:00 PM PST
- Expired
- Dec 31, 2008, 5:06 AM PST
- In force
- 13 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSEW 301149 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 349 AM PST TUE DEC 30 2008 ...A HIGH WIND WARNING HAS BEEN ISSUED FOR THE NORTH AND CENTRAL WASHINGTON COAST FOR TUESDAY NIGHT... .A STRONG PACIFIC FRONTAL SYSTEM WILL MOVE ONTO THE WASHINGTON COAST AROUND MIDNIGHT TONIGHT BRINGING STRONG SOUTHERLY WINDS AHEAD OF THE FRONT...SUSTAINED 40 MPH WITH GUSTS TO 60 MPH TUESDAY EVENING ALONG. WAZ516-517-310100- /O.UPG.KSEW.HW.A.0006.081231T0000Z-081231T1300Z/ /O.NEW.KSEW.HW.W.0009.081231T0000Z-081231T1300Z/ NORTH COAST-CENTRAL COAST- 349 AM PST TUE DEC 30 2008 ...HIGH WIND WARNING IN EFFECT FOR THE NORTH AND CENTRAL COAST FROM 4 PM THIS AFTERNOON TO 5 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 AM PST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG SOUTH WINDS OF 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...AND DESTROY PROPERTY. && $$ WAZ001-503>512-514-515-310100- /O.NEW.KSEW.WI.Y.0023.081231T0200Z-081231T1500Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-SOUTHWEST INTERIOR- EAST PUGET SOUND LOWLANDS-WESTERN SKAGIT COUNTY- EVERETT AND VICINITY-SEATTLE/BREMERTON AREA-TACOMA AREA- ADMIRALTY INLET AREA-HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA- EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA- 349 AM PST TUE DEC 30 2008 ...WIND ADVISORY IN EFFECT FOR THE INTERIOR LOWLANDS FROM 6 PM THIS EVENING TO 7 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 7 AM PST WEDNESDAY. A STRONG PACIFIC FRONTAL SYSTEM WILL MOVE ONTO THE WASHINGTON COAST AROUND MIDNIGHT TONIGHT AND INLAND BY EARLY WEDNESDAY MORNING. THE STRONGEST WINDS ACROSS MOST INLAND AREAS WILL OCCUR AHEAD OF THE FRONT...WITH SOUTHERLY 25 TO 35 MPH WITH GUSTS TO 50 MPH POSSIBLE. EXPECT THE STRONGEST WINDS OVER THE EAST STRAIT TO OCCUR WITH THE FRONT AFTER MIDNIGHT...WHERE SOUTHWESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. && $$
2 follow-up statements
000 WWUS76 KSEW 310033 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 433 PM PST TUE DEC 30 2008 ...A HIGH WIND WARNING HAS BEEN ISSUED FOR THE NORTH AND CENTRAL WASHINGTON COAST FOR TUESDAY NIGHT... .A STRONG PACIFIC FRONTAL SYSTEM WILL MOVE ONTO THE WASHINGTON COAST AROUND MIDNIGHT TONIGHT BRINGING STRONG SOUTHERLY WINDS AHEAD OF THE FRONT...SUSTAINED 30 TO 40 MPH WITH GUSTS TO 60 MPH TUESDAY EVENING ALONG. WAZ516-517-311300- /O.CON.KSEW.HW.W.0009.000000T0000Z-081231T1300Z/ NORTH COAST-CENTRAL COAST- 433 PM PST TUE DEC 30 2008 ...HIGH WIND WARNING IN EFFECT FOR THE NORTH AND CENTRAL COAST UNTIL 5 AM PST WEDNESDAY... STRONG SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH WILL DEVELOP ALONG THE COAST THIS EVENING. WINDS WILL SWITCH TO SOUTHWESTERLY AND SLOWLY DECREASE BEHIND THE FRONT LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...AND DESTROY PROPERTY. && $$ WAZ001-503>512-514-515-311345- /O.CON.KSEW.WI.Y.0023.081231T0200Z-081231T1500Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-SOUTHWEST INTERIOR- EAST PUGET SOUND LOWLANDS-WESTERN SKAGIT COUNTY- EVERETT AND VICINITY-SEATTLE/BREMERTON AREA-TACOMA AREA- ADMIRALTY INLET AREA-HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA- EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA- 433 PM PST TUE DEC 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST WEDNESDAY. A STRONG PACIFIC FRONTAL SYSTEM WILL MOVE ONTO THE WASHINGTON COAST LATE THIS EVENING AND ACROSS THE INTERIOR AFTER MIDNIGHT. SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH THIS EVENING....THEN SHIFT TO SOUTHWEST AND SLOWLY DECREASE BY WEDNESDAY MORNING. EXPECT THE STRONGEST WINDS OVER THE EAST STRAIT TO OCCUR BEHIND THE FRONT AFTER MIDNIGHT...WHERE SOUTHWESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. && $$
000 WWUS76 KSEW 311306 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 506 AM PST WED DEC 31 2008 WAZ516-517-311415- /O.CAN.KSEW.HW.W.0009.000000T0000Z-081231T1300Z/ NORTH COAST-CENTRAL COAST- 506 AM PST WED DEC 31 2008 ...HIGH WIND WARNING FOR THE NORTH AND CENTRAL COAST IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE HIGH WIND WARNING. $$ WAZ001-503>512-514-515-311500- /O.CON.KSEW.WI.Y.0023.000000T0000Z-081231T1500Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-SOUTHWEST INTERIOR- EAST PUGET SOUND LOWLANDS-WESTERN SKAGIT COUNTY- EVERETT AND VICINITY-SEATTLE/BREMERTON AREA-TACOMA AREA- ADMIRALTY INLET AREA-HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA- EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA- 506 AM PST WED DEC 31 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING... A STRONG PACIFIC FRONTAL SYSTEM MOVING THROUGH THE INTERIOR OF WESTERN WASHINGTON THIS MORNING CONTINUES TO PRODUCE AREAS OF SOUTH WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH. WINDS WILL SHIFT QUICKLY TO SOUTHWEST AND DECREASE BEHIND THE FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this high wind warning went out at Dec 29, 8:55 PM PST, 6 hours 54 minutes earlier.
Area forecast discussion, Dec 29, 8:55 PM PST, 6 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
855 PM PST MON DEC 29 2008
.SYNOPSIS...AN ENERGETIC JET STREAM WILL STEER TWO MORE SUCCESSIVELY
STRONGER PACIFIC STORMS ACROSS THE REGION THROUGH THURSDAY. COLD AND
MOIST WESTERLY FLOW TONIGHT WILL BE FOLLOWED BY A STRONGER FRONTAL
SYSTEM TUESDAY NIGHT AND WED. THIS STORM WILL BRING SIGNIFICANT
SNOWFALL TO THE MOUNTAINS. THE SYSTEM THAT IS ANTICIPATED TO AFFECT
THE REGION THURSDAY NIGHT AND FRIDAY MAY BRING SIGNIFICANT RAINFALL
TO THE REGION AS WELL AS WIDESPREAD STRONG WINDS.
&&
.SHORT TERM...OVER THE PAST COUPLE DAYS STRONG ZONAL FLOW HAS
DEVELOPED FROM THE NE PACIFIC ACROSS THE U.S.. STRONG BAROCLINICITY
ALONG 45N FROM 160W EAST TO THE PACIFIC COAST IS BEING INDUCED BY
THE CONFLUENCE OF A COLD NORTHERN STREAM HEADING SOUTH TO THE EAST
OF A BLOCKING RIDGE OVER EXTREME EASTERN SIBERIA AND A WARM MOIST
SOUTHERN STREAM THAT APPEARS TO HAVE SOME TROPICAL CONNECTIONS TO A
SYSTEM OVER SE ASIA. TODAYS SYSTEM ALREADY FORMED IN THIS BAROCLINIC
AREA AND HAS ALREADY MOVED INTO SE BRITISH COLUMBIA. TWO MORE
SYSTEMS ARE FORECAST BY ALL MODELS TO DEVELOP ALONG THIS BAROCLINIC
ZONE AND IMPACT WESTERN WASHINGTON LATER TUE THRU THU NIGHT OR FRI.
THE NEXT DEVELOPING SYSTEM IS NOW NEAR 44N/150W WITH MODELS
REASONABLY INITIALIZING THE CENTRAL PRESSURE OF THE SURFACE FEATURE
AT 1008 MB. THE ECMWF DEVELOPS THE LOW TO A 984 MB CENTER AS IT
MOVES EAST OF THE QUEEN CHARLOTTE ISLANDS LATE TUE NIGHT. THE NEW
00Z NAM IS STRONGER AND FARTHER S BRINGING IT INTO THE SOUTHERN
QUEEN CHARLOTTE SOUND AT 979 MB 12Z WED. THE 00Z GFS IS ON TRACK
WITH THE NAM. THE FRONT ASSOCIATED WITH THIS LOW WILL BE STRONG AS
IT MOVES ACROSS WESTERN WASHINGTON BY MIDNIGHT TUE NIGHT. FRONTAL
GALES ARE EXPECTED IN ALL WATERS AROUND THE FRONT...AND A NICE POST
FRONTAL SURGE DOWN THRU THE STRAIT CAN BE EXPECTED LATE TUE NIGHT.
MOISTURE IS EXPECTED TO BE ABUNDANT IN THE MOUNTAINS WITH FREEZING
LEVELS RISING BRIEFLY TO NO MORE THAN 3500 FT. THE END RESULT WILL
BE 1-2 FT OF SNOW IN THE CASCADES LATE TUE AFTERNOON THROUGH WED
MORNING...HEAVIEST FROM 03Z-12Z WED. A WINTER STORM WATCH IS IN
EFFECT FOR THIS SYSTEM AND WILL LIKELY NEED TO BE UPGRADED TO A
WARNING OVERNIGHT. A HIGH WIND WATCH HAS BEEN ISSUED THIS EVENING
FOR THE COAST FROM GRAYS HARBOR COUNTY NORTHWARD TO COASTAL CLALLAM
COUNTY AS A BURST OF STRONG SLY WINDS ARE LIKELY BUT NOT YET CERTAIN
AHEAD OF AND WITH THE FRONT. IN THE INTERIOR IT WILL GET QUITE
WINDY...AND WIND ADVISORIES WILL LIKELY BE NEEDED FOR ALL OF THE
LOWLAND ZONES WITH AND BEHIND THE FRONT...AHEAD OF THE NORTH IN THE
NORTHWEST INTERIOR.
THE SECOND SYSTEM IS NOW SEEN AS A TRIPLE POINT FEATURE NEAR
38N/178W UNDERCUTTING THE BLOCK THAT EXTENDS FROM THE NORTH CENTRAL
PACIFIC INTO EASTERN SIBERIA. FORECAST MODELS ARE INCREASINGLY
INCONSISTENT WITH THIS SECOND LOW WITH THE NEW 00Z NAM12 SHOWING A
RELATIVELY UNORGANIZED 995-997 MB LOW MOVING INTO THE CENTRAL WA
COAST THU AFTERNOON. THE 12Z ECMWF WHILE MORE DEVELOPED BRINGS IT TO
CAPE FLATTERY AROUND 990 MB THU EVENING AS IT RACES EASTWARD. THE
00Z GFS CONTINUES THE MOST DEVELOPED OF ALL MODELS TAKING A 969 MB
CENTER INTO CENTRAL VANCOUVER ISLAND LATER THU EVENING. OVER THE
PAST 24 HRS OR SO MODELS HAVE SHOW QUITE A VARIANCE WITH THIS SECOND
FEATURE AND PROBLEMS APPEAR TO BE RELATED TO INTERACTION OR A LACK
THEREOF OF JET STREAKS ASSOCIATED WITH THE FIRST AND SECOND FEATURE.
WHILE THE FIRST SYSTEM WILL BE FORMIDABLE...THIS THU NIGHT SYSTEM
WILL NEED TO BE CLOSELY MONITORED AND MAY BE A RATHER BIG EVENT FOR
PORTIONS OF WEST WASHINGTON IF THE GFS OR EARLIER SOLUTIONS OF IT
ARE TO VERIFY. IF WE ARE LUCKY...THE COOLER...FASTER...AND WEAKER
NAM12 SOLUTION WILL VERIFY.
IN THE SHORT TERM WE UPDATED THE ZONES FOR DECREASING WINDS AND TO
DROP THE WIND ADVISORY FOR THE AREAS AROUND THE EAST ENTRANCE TO THE
STRAIT OF JUAN DE FUCA. THE ZONES AND STATE FORECAST WERE ALSO
UPDATED THIS EVENING FOR THE HIGH WIND WATCH HEADLINE ON THE COAST
TUE NIGHT. ONSHORE FLOW WILL CONTINUE TO SLOWLY RELAX OVERNIGHT.
SNOW LEVELS ARE QUITE LOW. ANY HEAVY SHOWER ACTIVITY WILL BRING THE
SNOW LEVEL DOWN TO THE SURFACE. THE WINTER WEATHER ADVISORY IN THE
MOUNTAINS IS FOR SNOW SHOWERS ASSOCIATED WITH STRONG POST FRONTAL
ONSHORE FLOW. THIS WILL TAPER OFF EARLY TUE MORNING. THE WINTER
STORM WATCH WILL BE MAINTAINED FOR NOW FOR THE MOUNTAINS AND MAY
NEED TO BE UPGRADED TO A WARNING BEFORE MORNING. AGAIN A HIGH WIND
WATCH HAS BEEN ISSUED FOR THE NORTH AND CENTRAL COAST FOR TUE NIGHT.
OTHER WATCHES OR WARNINGS WILL LIKELY NOT BE ISSUED UNTIL AFTER ALL
GUIDANCE INCLUDING THE 00Z ECMWF IS RECEIVED AND ANALYZED.
ALBRECHT
.LONG TERM...PREVIOUS LONG TERM DISCUSSION FROM THE AFTERNOON
FORECAST DISCUSSION FOLLOWS...PRECIP NO SOONER WINDS DOWN WEDNESDAY
NIGHT BEFORE PICKING UP AGAIN ON THURSDAY AS THE NEXT EVEN STRONGER
STORM SYSTEM APPROACHES WESTERN WASHINGTON. MODELS VARY ON THE TRACK
ON EVOLUTION OF THIS STORM BUT ALL AGREE IT WILL BE A MAJOR WEATHER
MAKER FOR OUR AREA COME THURSDAY NIGHT INTO FRIDAY. STARTING WITH
THE GFS...THIS MODEL LIFTS A STRONG WARM FRONT ACROSS THE AREA LATE
THU THEN TRACKS A SUB 980 MB SURFACE LOW INTO TATOOSH FRIDAY
MORNING. THIS SOLUTION WOULD RESULT IN WIDESPREAD WINDY CONDITIONS
ACROSS WESTERN WASHINGTON AND ALSO BRING A CONSIDERABLE AMOUNT OF
RAINFALL WITH RISING SNOW LEVELS. FLOODING ON SOME OF THE LOWER
ELEVATION RIVERS COULD BE A CONCERN. HOWEVER...THE ECMWF AND NAM
BOTH STALL THE WARM FRONT/BAROCLINIC BOUNDARY SOMEWHERE ACROSS
CENTRAL WASHINGTON AND TRACK THE POTENTIALLY BOMBING SURFACE LOW
ALONG THAT BOUNDARY. THIS SOLUTION WOULD KEEP SNOW LEVELS VERY
LOW...PRODUCE WINTER STORM CONDITIONS IN THE MOUNTAINS AND ALSO
POTENTIALLY HIGH WINDS ACROSS THE LOWLANDS. WILL NEED TO MONITOR
THIS SYSTEM VERY CLOSELY AS IT LOOKS TO BE THE STRONGEST OF THE
SYSTEMS THIS WEEK AND ALSO OCCURING OVER THE HOLIDAY.
COOL AND SHOWERY WEATHER CONTINUES INTO SATURDAY THEN A POSSIBLE
BREAK BETWEEN SYSTEMS ON SUNDAY. KEPT CHANCE POPS IN THE FORECAST
WITH TOO MUCH UNCERTAINTY IN THE SPLIT FLOW PATTERN.
MERCER
&&
.AVIATION....AVIATION...A WEAK SURFACE RIDGE IS SLIDING EAST ACROSS
THE REGION THIS EVENING...AS THE LOW THAT BROUGHT WINDY CONDITIONS
EARLIER TODAY SHIFTS INTO THE CANADIAN ROCKIES. NORTHWEST FLOW ALOFT
WILL BECOME WEST TO SOUTHWESTERLY ON TUESDAY...AS A 160 KNOT JET
OVER THE EASTERN PACIFIC DIRECTS ANOTHER STRONG SYSTEM TOWARD THE
PACIFIC NORTHWEST TUESDAY EVENING. SURFACE GRADIENTS WILL CONTINUE
TO RELAX OVERNIGHT AND ALLOW WINDS TO WEAKEN. AREAS OF MVFR CEILINGS
WILL GRADUALLY BECOME MORE WIDESPREAD OVERNIGHT AS THE ATMOSPHERE
STABILIZES. SHOWER ACTIVITY WILL GENERALLY DIMINISH OVERNIGHT.
ENOUGH COLD AIR REMAINS SUCH THAT SHOWERS MAY MIX WITH SNOW AT
TIMES...BUT WITH NO ACCUMULATION EXPECTED. VFR CEILINGS ARE EXPECTED
FOR TUESDAY AFTERNOON AS LOW LEVEL OFFSHORE FLOW HELPS DRY OUT THE
BOUNDARY LAYER. STRONG WINTER STORM TUESDAY NIGHT WILL BRING ANOTHER
ROUND OF GUSTY LOW LEVEL WINDS AND MVFR CEILINGS IN MODERATE PRECIP.
KSEA...MVFR CEILINGS WILL BECOME MORE PREVALENT OVERNIGHT UNDER A
STABILIZING ATMOSPHERE. GUSTY SW WINDS ARE EXPECTED TO DIMINISH TO
LIGHT SOUTHERLY OVERNIGHT. I AM OPTIMISTIC THAT VFR WILL DEVELOP
18Z-02Z WITH OFFSHORE GRADIENTS HELPING TO DRY OUT THE LOWER LEVELS.
FINAL FEW HOURS OF UPCOMING TERMINAL FORECAST WILL TREND TOWARD
DETERIORATING CONDITIONS...WITH MVFR CEILINGS AND GUSTY SOUTH TO
SOUTHWESTERLY SURFACE WINDS BY 08Z TUESDAY NIGHT.
&&
.MARINE...STRONG ONSHORE GRADIENTS WILL REVERSE TO MODERATE OFFSHORE
OVERNIGHT AS A SURFACE RIDGE MOVES EAST OF THE CASCADES. SOUTHEAST
FLOW WILL PICK UP IN ADVANCE OF THE NEXT PACIFIC FRONTAL SYSTEM.
THIS SURFACE LOW WILL TRACK NORTH OF VANCOUVER ISLAND TUESDAY
EVENING. GALE WARNINGS HAVE BEEN POSTED FOR ALL WATERS. SWELLS WILL
REMAIN NEAR 15 FEET FOR THE NEXT DAY OR TWO...BUT A LARGER SWELL
TRAIN OF 20 FEET COULD ARRIVE WEDNESDAY AFTERNOON AND MAY WARRANT A
HIGH SURF ADVISORY. A VERY STRONG PACIFIC FRONTAL SYSTEM WILL
APPROACH THE AREA LATE THURSDAY INTO FRIDAY. 27
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...A WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR THE OLYMPICS
AND CASCADES UNTIL 4 AM PST TUE.
A WINTER STORM WATCH IS IN EFFECT FOR THE OLYMPICS AND CASCADES
FOR TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON.
A HIGH WIND WATCH IS IN EFFECT FOR THE NORTH AND CENTRAL
WASHINGTON COAST LATE TUESDAY AFTERNOON THROUGH TUESDAY NIGHT.
PZ...GALE WARNING ALL WATERS.
SMALL CRAFT ADVISORY GRAYS HARBOR BAR FOR ROUGH TO SEVERE BAR
CONDITIONS.
WEATHER.GOV/SEATTLEThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 4:53 PM PST | Gale Watch | SEW | 4 hr | |
| Dec 29, 4:53 PM PST | Small Craft Advisory | SEW | 4 hr | |
| Dec 29, 4:53 PM PST | Storm Watch | SEW | 4 hr | |
| Dec 29, 8:41 PM PST | High Wind Watch | SEW | 7 hr | |
| Dec 29, 8:59 PM PST | Gale Warning | SEW | 37 hr | |
| Dec 30, 3:49 AM PST | Wind Advisory | SEW | San Juan | 27 hr |
| Dec 30, 3:49 AM PST | Winter Storm Warning | SEW | 36 hr |
Nearby
High Wind Warnings in Washington, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.